# SDR ASAA2015121914317

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 21,510 hours, 6,499 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SAT PROMPT ON MCDU MENU PAGE.  ACFT GROUNDED. ACCOMPLISHED SYSTEM RESET IAW FIM 23-15, TASK 801, RESTORED NORMAL.
